Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Neo-synephrine for priapism

Premium Questions

Dr. P. T. Patil MD

Lately, during the night, I started having prolonged erections just by themselves with no stimulation. They could last from one to as many as four hours off and on as I would go in and out of sleep. After that, when I got... View answer

Answered by : Dr. P. T. Patil ( Urologist)
Dr. Salah Saad Shoman MD

I woke up this a.m. with priapism . I know this because it happened before. That time I went to the emergency room, and the urologist removed blood from the penis with a syringe. I would like to avoid ... View answer

Answered by : Dr. Salah Saad Shoman ( Internal Medicine Specialist)
Dr. Ashok Kumar MD

tight as it could possibly cause a priapism . After taking the condom off, and stopping mastirbation ... priapism? I dont think so however,  because after i stopped trying to ejaculate, my erection subsided ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr. Sunil.N MD

I have a reoccurring priapism which occurs for 10-12 hrs. 5 days a week which I have been living with regularly for 2 1/2 yrs. I have been to the doctor numerous times including the ER, urologist , chiropractor ... View answer

Answered by : Dr. Sunil.N ( General & Family Physician)
Dr.  Vivek Chail MD

. I'd like treat this without anti-biotics and was thinking of using Neo Synephrine or a "Neti Pot ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)

Public Forum Discussions

Dr.  Shinas Hussain MD

My son takes carbamazepine to control seizure activity - has a stuffy nose and want to know if using neo synephrine nasal spray - phenlephrine will cause problem...i was trying to look up ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  B. Radhakrishnan. Nair MD

My question is related to my boyfriend who has suffered from Priapism. It has occured after the onset of us making out. It happened most recently the other day and just like the other times he had ... View answer

Answered by : Dr. B. Radhakrishnan. Nair ( OBGYN)
Dr. Khushboo Priya MD

Hello Dr. I have a problem with my Penis. sometimes it stays active or erects the whole night even after sex. what i don t understand is that it erects even when am not thinking about sex for example when am a sleep. at... View answer

Answered by : Dr. Khushboo Priya ( Infertility Specialist)
Dr.  Matthew J. Mangat MD

performed. Is this normal and what else should i expect in regards to symptoms after treatment for Priapism? ... View answer

Answered by : Dr. Matthew J. Mangat ( Urologist)
Dr. Manuel C See IV MD

Hello My name is Nikki and my son who is 2 and half 3 in june has been suffering from stuttering priapism since Christmas of last year. We live in new Zealand and have been seeing specialists for a while ... View answer

Answered by : Dr. Manuel C See IV ( Urologist)

Mobile Questions and Answers

Dr. Ilir Sharka MD

Hello! You need to take any nasal decongestant available like Sudafed, Otrivin Plus, Neo Synephrine, etc. Greetings!

Dr. Naval Mendiratta MD

Well we ll have to wait and see. If it hasn't damaged any nerves or so it should be OK. You will have to give it at rest for a few days and slowly increase your activities. Try mastuburation first and then sex later on but...

Dr. Vivek Chail MD

Hi, Thanks for writing in. You have suspected priapism and it is a medical emergency. Please rush to ER immediately.